Doctor insights on:
Rash After Flu
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read moreSee 1 more doctor answer
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read moreSee 1 more doctor answer
Not necessarily: During acute HIV acquisition fever chills muscle aches diarrhea and night sweats can't be present. There are no exact sequence of events that will happen. Rash me or may not come before fever. Night sweats may or may not come before this as well. Keep in mind that only approximately 30% of people that acquired HIV virus will have an initial symptom. ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more
Got flu shot on friday. 36 hours later sore throat and headache. No fever . Could this be immune response to vaccine?
Soon after unprotected exposure, i had pins and needles in feet after 3 hours, chills, 2 days after muscle aches, mild fever..Can HIV ars start so soon ?
Likely unrelated: Only the living nasal flu vaccine is capable of triggering some form of flu like symptoms.The shot is dead material that some can have a reaction to but not an infection.Fever lasting weeks is likely a more significant issue like an ear infection. She needs to see a health professional for proper diagnosis/treatment. ...Read more
I've got vaccinated from chicken pox after exposure. After 2weeks from vaccination, I have a fever and blisters. Is it chicken pox?
Suffered from chicken pox 3weeks ago.All blister crusted over.Is it possible to still develop chicken pox again after 3 weeks.Symptons dizziness tired?
No to recurrence: As far as chickenpox with blistering goes you are done with it. The tiredness or dizziness you feel can be residual to the original disease.In adults it does produce a mild multi-system pattern of inflammation that can take a while to resolve. This is seen on testing as a mild hepatitis and irritation of the central nervous system. Report any progressive symptoms or new fever to your doc. ...Read moreSee 1 more doctor answer
Sore throat no strep flu symp no flu no mono after all testing smoked after someone with cold but got flu symptoms for 8 days is that possible?
Mgt: Please avoid all smoke exposure, particularly while Iill with a respiratory infection. Viral illnesses may last for two to three weeks, but should you should feel better as the infection resolves. Secondary infections may occur- please monitor your temperature. ...Read more
Got flu shot on Wednesday. 2 days later, stuffy nose/yellow mucous, body aches , kinda dry mouth/sore throat ,swollen lymph nodes. Flu shot symptoms?
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
Depends: Most would consider a patient contagious for a period of 24 hrs after the start of therapy.This would include the shot.After that time, spread is much less likely except with intimate contact. ...Read more
- Talk to a doctor live online for free
- Rash after the flu
- Itchy rash after flu
- Rash after flu shot
- Ask a doctor a question free online
- Rash after flu like symptoms
- Itchy rash after flu and now sore
- Rash around eyes after flu virus
- Flu with rash
- Talk to a dermatologist online for free